Alert archive / Alabama / Small Craft Advisories in 2013

Small Craft Advisory 49, NWS Mobile, AL

October 31, 2013

NWS Mobile, AL issued this small craft advisory at Oct 31, 2013, 3:52 AM CDT. It took effect at Oct 31, 2013, 7:00 AM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2013, 3:52 AM CDT (08:52 UTC)
In effect from
Oct 31, 2013, 7:00 AM CDT
Expired
Nov 1, 2013, 10:00 AM CDT
In force
27 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

475 
WHUS74 KMOB 310852
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
352 AM CDT THU OCT 31 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE SOUTHERN END
OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA...

.A STRONG SOUTHERLY WIND FLOW AHEAD OF A DEVELOPING COLD FRONT WILL
CONTINUE OVER THE MARINE AREA THROUGH FRIDAY. SOUTHERLY WINDS FROM 20
TO 25 KNOTS WITH HIGHER GUSTS WILL BE LIKELY TODAY AND LATE TONIGHT
CONTINUING INTO FRIDAY.

GMZ631-632-650-655-670-675-010000-
/O.NEW.KMOB.SC.Y.0049.131031T1200Z-131101T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
352 AM CDT THU OCT 31 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 AM
CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM CDT
FRIDAY. 

* WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS. 

* SEAS: SEAS BUILDING TO 5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
567 
WHUS74 KMOB 312013
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
313 PM CDT THU OCT 31 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE SOUTHERN END
OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA...

.A STRONG SOUTHERLY WIND FLOW AHEAD OF AN APPROACHING COLD FRONT
WILL CONTINUE OVER THE MARINE AREA THROUGH FRIDAY. SOUTHERLY WINDS
FROM 20 TO 25 KNOTS WITH HIGHER GUSTS WILL BE LIKELY THROUGH FRIDAY
MORNING.

GMZ631-632-650-655-670-675-010500-
/O.EXT.KMOB.SC.Y.0049.000000T0000Z-131101T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
313 PM CDT THU OCT 31 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT FRIDAY.

* WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS: 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
372 
WHUS74 KMOB 010227
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
927 PM CDT THU OCT 31 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING
THE SOUTHERN END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF
PASCAGOULA...

.A STRONG SOUTHERLY WIND FLOW AHEAD OF AN APPROACHING COLD FRONT
WILL CONTINUE OVER THE MARINE AREA THROUGH FRIDAY MORNING. SOUTHERLY
WINDS FROM 20 TO 25 KNOTS WITH HIGHER GUSTS WILL BE LIKELY THROUGH
FRIDAY MORNING.

GMZ631-632-650-655-670-675-011100-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-131101T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
927 PM CDT THU OCT 31 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. 

* WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS: 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
752 
WHUS74 KMOB 010922
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
422 AM CDT FRI NOV 1 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING
THE SOUTHERN END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF
PASCAGOULA THROUGH LATE THIS MORNING...

.A STRONG SOUTH TO SOUTHWEST WIND FLOW AND MODERATE SEAS AHEAD OF AN
APPROACHING COLD FRONT WILL CONTINUE OVER THE MARINE AREA THROUGH
LATE THIS MORNING.

GMZ631-632-650-655-670-675-011500-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-131101T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
422 AM CDT FRI NOV 1 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING. 

* WINDS: 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* SEAS: 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 30, 11:20 PM CDT, 4 hours 32 minutes earlier.

Area forecast discussion, Oct 30, 11:20 PM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION
NATIONAL WEATHER SERVICE MOBILE AL
1120 PM CDT WED OCT 30 2013

.AVIATION...(06Z ISSUANCE)...OVC TONIGHT THROUGH THURSDAY UNDER VFR
CIGS. AM EXPECTING THE CIGS TO DROP DURING THE DAY THURSDAY AS WINDS
PICK UP AHEAD OF AN APPROACHING FRONT. ALSO EXPECT SHRA TO DEVELOP
OVER MAINLY WESTERN AREAS OF THE FA DURING THE AFTERNOON. INCREASING
COVERAGE OF SHRA ALONG WITH MVFR LEVEL CIGS LIKELY THURS NIGHT AHEAD
OF A FROPA LATE THURSDAY NIGHT...FRIDAY MORNING.

/16

&&

.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...AFTERNOON VISIBLE
SATELLITE IMAGERY INDICATES CLOUDS INCREASING FROM THE WEST ACROSS
THE CENTRAL GULF COAST AHEAD OF AN UPPER LEVEL TROUGH MOVING ACROSS
THE WESTERN STATES. MEANWHILE...SFC MOISTURE LEVELS ARE INCREASING AS
WINDS HAVE BECOME SOUTHEASTERLY AND ARE BRINGING GULF MOISTURE BACK
INTO THE REGION. THE INCREASING WARM AND MOIST ADVECTION ALONG WITH
INCREASING CLOUD COVER WILL NOT ALLOW TEMPS TO FALL THAT FAR TONIGHT.
LOWS WILL RANGE FROM THE LOW 60S INLAND TO UPPER 60S NEAR THE COAST.

AS THE UPPER TROUGH EJECTS INTO THE CENTRAL PLAINS TOMORROW AND LOW
PRESSURE DEVELOPS...THE PRESSURE GRADIENT WILL TIGHTEN ACROSS THE
CENTRAL GULF COAST WITH SOUTHEAST WINDS INCREASING TO 15 TO 25 MPH
WITH HIGHER GUSTS. WESTERN PORTIONS OF THE AREA...ESPECIALLY
SOUTHEAST MISSISSIPPI...COULD SEE WINDS NEAR ADVISORY CRITERIA
DURING THE AFTERNOON AND THIS WILL HAVE TO BE WATCHED. SFC LOW
PRESSURE WILL MOVE RAPIDLY NORTHEAST DURING THE AFTERNOON WITH THE
TRAILING COLD FRONT EXPECTED TO BE NEAR THE MISSISSIPPI RIVER BY
LATE AFTERNOON. AHEAD OF THE FRONT...A FEW ISOLATED SHOWERS ARE
POSSIBLE BUT THE HIGHEST CHANCES OF RAIN WILL BE ACROSS NORTHWEST
ZONES LATE IN THE DAY CLOSER TO THE APPROACHING FRONT. TEMPERATURES
WILL CONTINUE TO RUN WELL ABOVE NORMAL WITH HIGHS IN THE UPPER 70S
AND LOW 80S. /13

SMALL DIFFERENCES EXIST IN THE FRONTAL TIMING BETWEEN THE
GFS/ECMWF/NAM BUT A BLEND OF THIS GUIDANCE MATCHES UP CLOSELY WITH
THE SREF MEAN. THIS PLACES THE FRONT JUST WEST OF INLAND SOUTHEAST
MISSISSIPPI BY MIDNIGHT FRIDAY...PUSHING EAST OF THE I-65 CORRIDOR BY
MIDDAY FRIDAY...AND MOVING EAST OF THE AREA BY EARLY FRIDAY EVENING.
WHILE THE LEAD SHORTWAVE RESPONSIBLE FOR MOVING THE FRONT EAST WILL
LIFT QUICKLY NORTHEAST OUT OF THE MIDSOUTH INTO SOUTHEAST CANADA BY
FRIDAY MORNING...A TRAILING STRONG UPPER LEVEL JET COMBINED WITH
STRONGER LOW LEVEL FORCING WILL WORK WITH PRECIPITABLE WATERS ABOVE 2
INCHES TO PRODUCE WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS ALONG
AND AHEAD OF THE FRONT. AT THIS TIME...THE BEST RAIN CHANCES WILL
HOLD OFF UNTIL AFTER TRICK OR TREAT ACTIVITIES...ALTHOUGH THERE WILL
BE A RISK FOR AN ISOLATED SHOWER IN THE EVENING. RAIN CHANCES
INCREASE IN EARNEST ACROSS FAR INLAND SW AL/SE MS LATE EVENING INTO
THE OVERNIGHT HOURS AS THE FRONT APPROACHES...WITH RAIN SPREADING
FURTHER EAST TOWARD DAYBREAK. RAIN IS FORECAST TO END WEST OF I-65 BY
MIDDAY...WITH RAIN CLEARING EAST OF THE AREA IN THE LATE AFTERNOON.

AT THIS POINT...THE CHANCE OF SEVERE WEATHER LOOKS RELATIVE LOW FOR
OUR AREA AS THE AFOREMENTIONED SHORTWAVE WILL RESULT IN THE STRONGEST
850-500 MB FLOW QUICKLY PULLING NORTH AWAY FROM THE AREA THURSDAY
NIGHT. IN ADDITION...MLCAPES ARE FORECAST TO ONLY REACH 200-300 J/KG
AT BEST WITH THE HIGHEST VALUES LOCATED ALONG THE COAST AND NOT
ALIGNED WITH THE STRONGER WIND ENERGY OVER THE NORTHERN CWA.
THEREFORE...NOT EXPECTING A WIDESPREAD SEVERE WEATHER EVENT BUT
CANNOT COMPLETELY DISCOUNT AN ISOLATED BOWING SEGMENT PRODUCING
LOCALIZED DAMAGING WIND GUSTS (DEEP LAYER WIND PROFILES QUICKLY
BECOME UNIDIRECTIONAL BY THE TIME THE DEEPEST CONVECTION ARRIVES).

WENT ABOVE GUIDANCE ON LOWS THURSDAY NIGHT AHEAD OF THE FRONT BASED
ON PHYSICAL GUIDANCE 2 METER TEMPS/DEWPOINTS MORE ACCURATELY
DEPICTING THE WARM AIR ADVECTION AHEAD OF THE FRONT. HIGHS TOP OUT
IN THE MID TO UPPER 70S ON FRIDAY WITH MUCH COOLER AIR FILTERING IN
FRIDAY NIGHT...DROPPING LOWS INTO THE UPPER 40S WELL INLAND TO MID
50S ALONG THE COAST. THESE FORECAST LOWS ARE SLIGHTLY HIGHER THAN
GUIDANCE...DUE TO FORECAST SOUNDINGS SHOWING WINDS NOT COMPLETELY
DECOUPLING OVERNIGHT IN THE COLD AIR ADVECTION REGIME. 34/JFB

&&

.LONG TERM (SATURDAY THROUGH WEDNESDAY)...A MUCH DRIER AIRMASS WILL
SWEEP ACROSS THE FORECAST AREA THROUGH THE WEEKEND IN THE WAKE OF
THE PASSING COLD FRONT. CLOUDS WILL THEN INCREASE AGAIN EARLY IN THE
WORK WEEK AS MOISTURE WORKS IT WAY BACK NORTH. INTRODUCED SMALL RAIN
CHANCES FOR WEDNESDAY AS ANOTHER AMPLIFIED TROUGH OVER THE
INTERMOUNTAIN WEST AND PLAINS STATES SLOWLY EJECTS EASTWARD. BELOW
NORMAL TEMPERATURES EXPECTED THROUGH THE WEEKEND...WITH A RETURN TO
NEAR NORMAL TEMPERATURES EARLY NEXT WEEK AND SLIGHTLY ABOVE NORMAL
VALUES BY MID WEEK. 34/22

&&

.MARINE...HIGH PRESSURE WILL MOVE EASTWARD THROUGH THE REMAINDER OF
THE WEEK IN RESPONSE TO A COLD FRONT APPROACHING FROM THE WEST.
SOUTHERLY WINDS AND SEAS WILL CONTINUE TO INCREASE AHEAD OF THE COLD
FRONT EARLY FRIDAY. A STRONG OFFSHORE FLOW CAN BE EXPECTED IN THE
WAKE OF THE FRONT FRIDAY AFTERNOON THROUGH MUCH OF THE WEEKEND. A
MODERATE TO STRONG EASTERLY FLOW IS EXPECTED BY NEXT WEEK AS STRONG
HIGH PRESSURE BUILDS ALONG THE EASTERN SEABOARD. A SMALL CRAFT
ADVISORY MAY BE REQUIRED OVER THE WEEKEND BEHIND THE FRONT. /13

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      65  81  71  78  53 /  05  20  80  70  05
PENSACOLA   68  80  73  77  56 /  05  10  60  80  10
DESTIN      70  79  73  78  65 /  05  10  50  80  20
EVERGREEN   60  82  70  76  50 /  05  20  80  80  05
WAYNESBORO  64  83  65  76  47 /  05  30  90  50  00
CAMDEN      60  82  68  76  48 /  05  20  80  60  05
CRESTVIEW   61  82  71  76  54 /  05  10  50  80  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Oct 30, 2:55 PM CDT, 12 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
255 PM CDT WED OCT 30 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-311200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
255 PM CDT WED OCT 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A MODERATE RISK OF RIP CURRENTS THROUGH THE END OF THE
WEEK.

WINDS ARE EXPECTED TO BECOME GUSTY OUT OF THE SOUTH TOMORROW...WITH
GUSTS OF 25 TO 30 MPH LIKELY LATE THURSDAY MORNING THROUGH THE
AFTERNOON. A WIND ADVISORY MAY BECOME NECESSARY.

A COLD FRONT IS FORECAST TO MOVE INTO INLAND SOUTHEAST MISSISSIPPI
LATE THURSDAY NIGHT AND PUSH EAST OF THE WESTERN FLORIDA PANHANDLE
AND SOUTH CENTRAL ALABAMA BY EARLY FRIDAY EVENING. SHOWERS WILL
BECOME WIDESPREAD AHEAD OF THE FRONT WITH SOME THUNDERSTORMS ALSO
DEVELOPING. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...AN
ISOLATED SEVERE STORM CAPABLE OF PRODUCING LOCALIZED DAMAGING WIND
GUSTS CANNOT BE RULED OUT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
MORNING. RAINFALL TOTALS OF 1 TO 2 INCHES ARE EXPECTED ON AVERAGE
WITH LOCALLY HIGHER TOTALS POSSIBLE. THIS COULD RESULT IN MINOR
FLOODING OF LOW LYING AND POOR DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGERS SHOULD MONITOR THE LATEST
FORECASTS AND BE PREPARED FOR POSSIBLE ACTIVATION THURSDAY NIGHT AND
FRIDAY.

GMZ630>635-650-655-670-675-311200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
255 PM CDT WED OCT 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE MOSTLY OVER
THE OPEN GULF WATERS LATE THIS AFTERNOON AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY THURSDAY
THROUGH FRIDAY AHEAD OF A DEVELOPING COLD FRONT APPROACHING FROM THE
WEST. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE
WEEKEND DUE TO A STRONG OFFSHORE FLOW IN THE WAKE OF THE FRONT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 6:08 AM CDTRip Current StatementMOB28 hr

Nearby

Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.